# SDR CA990330019

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Part number: 508103237
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TORQUE LINK HAS A CRACK AT THE CENTER SINGLE BOLT LUG.  CRACK IS LOCATED ON THE INBOARD RADIUS.
